# SDR TWAA0102501

- Difficulty date: February 7, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 25,506 hours, 12,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Part number: 0105606003
- Condition: Failed
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT SYSTEM HAD TWO RED LIGHTS INOPERATIVE FOR THE REAR GALLEY.  REPLACED CABLE ASSEMBLY.  CHECK-C 10-23-00 STL.
